# SDR ASAA2022051738335

- Difficulty date: May 17, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 31,942 hours, 10,148 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH008377
- Condition: None
- Location: #1 Engine
- Part time: 33,206 hours, 9,579 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICES FOLLOW UP TO FREQUENT #1 IDG OIL SERVICE. REMOVE AND REPLACE # 1 ENG IDG PER AMM 24-11-11/401. GROUNDED - YES. VERIFIED P/N 761574B AMD S/N AAAH003286 MOD 17 C/W REF B737-900 IPC 24-11-11-50 ITEM #1, REMOVED AND REPLACED #1 ENG IDG REF B737-900 AMM 24-11-11, ACCOMPLISHED OPS CHECK REF AMM 24-11-00-700-802, REF ASA LOG PG 60484226 FOR #1 ENG IDG OIL & FILTER REPLACEMENT.
